MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG SELOX JT 45; PACING LEAD

BIOTRONIK SE & CO. KG SELOX JT 45; PACING LEAD
Model Number 346369
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Code Twiddlers Syndrome (4563)
Date of Event 06/25/2021
Type of Reportable Event Malfunction
Event or Problem Description
Lead capped due to twiddlers syndrome.This lead was originally pulled out by the patient leading to non-capture.Due to the occlusion of the veins on the left side however, the physician chose to cap the lead and abandon the system on the left side in favor of a competitor system on the right side.Should additional information become available, it will be added to this file.
 
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.

Brand Name
SELOX JT 45
Common Device Name
PACING LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key12339438
Report Number1028232-2021-04642
Device Sequence Number14154711
Product Code NVN
UDI-Device Identifier04035479077877
UDI-Public04035479077877
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number346369
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/11/2021
Supplement Date Received by Manufacturer08/19/2021
Initial Report FDA Received Date08/18/2021
Supplement Report FDA Received Date08/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age76 YR